# SDR ASOA2015021812247

- Difficulty date: January 23, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10088
- Aircraft time: 29,719 hours, 20,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BUTT STRAP CORRODED BETWEEN STRINGERS 25 - 27R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
